# SDR 98FDEA00491

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623632
- Condition: Corroded
- Location: Bs 670 - 672
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01,1) ON STRINGER 28 LT, BS 670-672 FWD CARGO BAY.  *S/D*  STRINGER 28 LT, BS 680-480 WAS BEING REPLACED ON NR 140, NO FURTHER ACTION REQUIRED.
